# SDR AALA2009012100002

- Difficulty date: January 7, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 40,668 hours, 3,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED, LOWER DOORWAY, STATION 1155 TO 1193.  REMOVED CORROSION AND REPAIRED PER AARD 53-10-00-3.
